MathSciNet Relay Station
MathSciNet bibliographic data
MR1005935 35J25 (35Q20 35S05 45K05 47A53 47G05 73C02 76D07)
Lewis, Jeff E. Layer potentials for elastostatics and hydrostatics in curvilinear polygonal domains. Trans. Amer. Math. Soc. 320 (1990), no. 1, 53–76.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement